Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2011, Article ID 250763, 13 pages
http://dx.doi.org/10.1155/2011/250763
Research Article

Antisynchronization of Nonidentical Fractional-Order Chaotic Systems Using Active Control

1Department of Mathematics, Shivaji University, Vidyanagar, Kolhapur 416004, India
2Department of Mathematics, University of Pune, Ganeshkhind, Pune 411007, India

Received 7 May 2011; Accepted 16 July 2011

Academic Editor: Wen Chen

Copyright © 2011 Sachin Bhalekar and Varsha Daftardar-Gejji. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [10 citations]

The following is the list of published articles that have cited the current article.

  • Sachin Bhalekar, and Varsha Daftardar-Gejji, “Numeric-analytic solutions of dynamical systems using a new iterative method,” Journal of Applied Nonlinear Dynamics, vol. 1, no. 2, pp. 141–158, 2012. View at Publisher · View at Google Scholar
  • M. Srivastava, S. P. Ansari, S. K. Agrawal, S. Das, and A. Y. T. Leung, “Anti-synchronization between identical and non-identical fractional-order chaotic systems using active control method,” Nonlinear Dynamics, 2013. View at Publisher · View at Google Scholar
  • M. Srivastava, S.K. Agrawal, K. Vishal, and S. Das, “Chaos control of Fractional order Ravinovich-Fabrikant System and Synchronization between chaotic and chaos controlled Fractional order Ravinovich-Fabrikant system,” Applied Mathematical Modelling, 2013. View at Publisher · View at Google Scholar
  • A. G. Radwan, K. Moaddy, and I. Hashim, “Amplitude Modulation and Synchronization of Fractional-Order Memristor-Based Chua's Circuit,” Abstract and Applied Analysis, vol. 2013, pp. 1–10, 2013. View at Publisher · View at Google Scholar
  • Israr Ahmad, Azizan Saaban, Adyda Ibrahim, and Mohammad Shahzad, “Robust Finite-Time Anti-Synchronization of Chaotic Systems with Different Dimensions,” Mathematics, vol. 3, no. 4, pp. 1222–1240, 2015. View at Publisher · View at Google Scholar
  • Sachin Bhalekar, “Synchronization of fractional chaotic and hyperchaotic systems using an extended active control,” Studies in Fuzziness and Soft Computing, vol. 337, pp. 53–73, 2016. View at Publisher · View at Google Scholar
  • Sachin Bhalekar, “Dynamics of Fractional Order Complex Uçar System,” Fractional Order Control and Synchronization of Chaotic Systems, vol. 688, pp. 747–771, 2017. View at Publisher · View at Google Scholar
  • Farooq Ahmed Shah, Maslina Darus, Imran Faisal, and Muhammad Arsalan Shafiq, “Decomposition Technique and a Family of Efficient Schemes for Nonlinear Equations,” Discrete Dynamics in Nature and Society, vol. 2017, pp. 1–8, 2017. View at Publisher · View at Google Scholar
  • Firas Ghanim, and Belal Batiha, “Solving strongly nonlinear oscillators by new numerical method,” International Journal of Pure and Applied Mathematics, vol. 116, no. 1, pp. 115–124, 2017. View at Publisher · View at Google Scholar
  • Bhausaheb R. Sontakke, Vikas Jadhav, and Amjad Shaikh, “Fractional complex transform for approximate solution of time fractional Zakharov-Kuznetsov equation,” International Journal of Pure and Applied Mathematics, vol. 116, no. 4, pp. 913–927, 2017. View at Publisher · View at Google Scholar